Mathematische Nachrichten

Cover image for Vol. 287 Issue 16

Early View (Online Version of Record published before inclusion in an issue)

VIEW

  1. 1 - 63
  1. Articles

  2. Original Articles

  3. Original

  4. Articles

    1. Solving the biharmonic Dirichlet problem on domains with corners

      Colette De Coster, Serge Nicaise and Guido Sweers

      Article first published online: 6 NOV 2014 | DOI: 10.1002/mana.201400022

    2. Subgroups and homology of extensions of centralizers of pro-p groups

      Dessislava Kochloukova and Pavel Zalesskii

      Article first published online: 2 NOV 2014 | DOI: 10.1002/mana.201400104

    3. On a quadratic integral equation with supremum involving Erdélyi-Kober fractional order

      Mohamed Abdalla Darwish and Kishin Sadarangani

      Article first published online: 31 OCT 2014 | DOI: 10.1002/mana.201400063

    4. On arithmetic numbers

      Antonio M. Oller-Marcén

      Article first published online: 27 OCT 2014 | DOI: 10.1002/mana.201400085

    5. On the lattice structure of kernel operators

      Moritz Gerlach and Markus Kunze

      Article first published online: 13 OCT 2014 | DOI: 10.1002/mana.201300218

    6. A strict topology on Orlicz spaces

      I. Akbarbaglu, S. Maghsoudi and J. B. Seoane-Sepúlveda

      Article first published online: 13 OCT 2014 | DOI: 10.1002/mana.201400100

    7. The effect of points fattening on Hirzebruch surfaces

      Sandra Di Rocco, Anders Lundman and Tomasz Szemberg

      Article first published online: 13 OCT 2014 | DOI: 10.1002/mana.201400014

    8. Variational formula related to the self-affine Sierpinski carpets

      Yongxin Gui, Wenxia Li and Dongmei Xiao

      Article first published online: 13 OCT 2014 | DOI: 10.1002/mana.201400210

    9. On the semilinear Schrödinger equation with time dependent coefficients

      Takuya Gonda, Shuji Machihara and Tohru Ozawa

      Article first published online: 13 OCT 2014 | DOI: 10.1002/mana.201200108

    10. Limit circle invariance for two differential systems on time scales

      Roman Šimon Hilscher and Petr Zemánek

      Article first published online: 7 OCT 2014 | DOI: 10.1002/mana.201400005

    11. Anisotropic dilations of shift-invariant subspaces and approximation properties in L2(Rd)

      P. Cifuentes, Á. San Antolín and M. Soto-Bajo

      Article first published online: 3 OCT 2014 | DOI: 10.1002/mana.201300319

    12. On the frame bundle adapted to a submanifold

      Kamil Niedziałomski

      Article first published online: 1 OCT 2014 | DOI: 10.1002/mana.201400041

    13. Riesz potential operator in continual variable exponents Herz spaces

      Humberto Rafeiro and Stefan Samko

      Article first published online: 23 SEP 2014 | DOI: 10.1002/mana.201300270

    14. On Weitzenböck curvature operators

      Mohammed Larbi Labbi

      Article first published online: 23 SEP 2014 | DOI: 10.1002/mana.201300352

    15. Moufang sets of mixed type F4

      Elizabeth Callens and Tom De Medts

      Article first published online: 22 SEP 2014 | DOI: 10.1002/mana.201300080

    16. NLS approximation of time oscillatory long waves for equations with quasilinear quadratic terms

      Martina Chirilus-Bruckner, Wolf-Patrick Düll and Guido Schneider

      Article first published online: 15 SEP 2014 | DOI: 10.1002/mana.201200325

    17. On steepest descent curves for quasi convex families in Rn

      Marco Longinetti, Paolo Manselli and Adriana Venturi

      Article first published online: 11 SEP 2014 | DOI: 10.1002/mana.201300133

    18. Integral means and Dirichlet integral for analytic functions

      Milutin Obradović, S. Ponnusamy and Karl-Joachim Wirths

      Article first published online: 9 SEP 2014 | DOI: 10.1002/mana.201300291

    19. The Cauchy problem for the generalized hyperelastic rod wave equation

      Changan Tian, Wei Yan and Haixia Zhang

      Article first published online: 5 SEP 2014 | DOI: 10.1002/mana.201200243

    20. An analog of the Hartogs theorem in a ball of Cn

      Alexander M. Kytmanov and Simona G. Myslivets

      Article first published online: 5 SEP 2014 | DOI: 10.1002/mana.201300049

    21. Mapping properties of the heat operator on edge manifolds

      Eric Bahuaud, Emily B. Dryden and Boris Vertman

      Article first published online: 8 AUG 2014 | DOI: 10.1002/mana.201300188

    22. Hodge cohomology of some foliated boundary and foliated cusp metrics

      Jesse Gell-Redman and Frédéric Rochon

      Article first published online: 28 JUL 2014 | DOI: 10.1002/mana.201300076

    23. The univalence of α-project starlike functions

      Mamoru Nunokawa and Janusz Sokół

      Article first published online: 14 JUL 2014 | DOI: 10.1002/mana.201300017

    24. On the influence of second order uniformly elliptic operators in nonlinear problems

      Marcos Montenegro and Renato J. de Moura

      Article first published online: 14 JUL 2014 | DOI: 10.1002/mana.201300249

    25. On a paper of Edmunds and Opic on limiting interpolation of compact operators between Lp spaces

      Fernando Cobos, Luz M. Fernández-Cabrera and Antón Martínez

      Article first published online: 14 JUL 2014 | DOI: 10.1002/mana.201400039

    26. Modular map for the family of abelian surfaces via elliptic K3 surfaces

      Atsuhira Nagano and Hironori Shiga

      Article first published online: 30 JUN 2014 | DOI: 10.1002/mana.201300142

    27. Agmon-type estimates for a class of jump processes

      Markus Klein, Christian Léonard and Elke Rosenberger

      Article first published online: 27 JUN 2014 | DOI: 10.1002/mana.201200324

    28. Precise rates of the first moment convergence in the LIL for NA sequences

      Xiao-Yong Xiao, Hong-Wei Yin and Cha-Hua Ye

      Article first published online: 27 JUN 2014 | DOI: 10.1002/mana.201200056

    29. Limit cases of reiteration theorems

      Pedro Fernández-Martínez and Teresa Signes

      Article first published online: 19 MAY 2014 | DOI: 10.1002/mana.201300251

    30. Existence of a nodal solution with minimal energy for a Kirchhoff equation

      Giovany M. Figueiredo and Rúbia G. Nascimento

      Article first published online: 13 MAY 2014 | DOI: 10.1002/mana.201300195

    31. Cohomological characterisation of monads

      Pedro Macias Marques and Helena Soares

      Article first published online: 7 MAY 2014 | DOI: 10.1002/mana.201300208

    32. Spectrum created by line defects in periodic structures

      B. M. Brown, V. Hoang, M. Plum and I. Wood

      Article first published online: 7 MAY 2014 | DOI: 10.1002/mana.201300165

    33. Boundary of Anosov dynamics and evolution equations for surfaces

      Dan Jane and Rafael O. Ruggiero

      Article first published online: 3 MAY 2014 | DOI: 10.1002/mana.201300259

    34. Nonlinear differential identities for cnoidal waves

      Michael Leitner and Alice Mikikits-Leitner

      Article first published online: 2 MAY 2014 | DOI: 10.1002/mana.201300233

    35. On the regularity of binomial edge ideals

      Viviana Ene and Andrei Zarojanu

      Article first published online: 25 APR 2014 | DOI: 10.1002/mana.201300186

    36. Holonomy group scheme of an integral curve

      Usha N. Bhosle and A. J. Parameswaran

      Article first published online: 25 APR 2014 | DOI: 10.1002/mana.201300117

    37. On the mutually non isomorphic ℓp(ℓq) spaces, II

      Fernando Albiac and José Luis Ansorena

      Article first published online: 31 MAR 2014 | DOI: 10.1002/mana.201300161

VIEW

  1. 1 - 63

SEARCH

SEARCH BY CITATION